Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Being unconscious for a minute and talking to oneself, weak memory, laziness. Prescribed Zeptol tablets. Any side effects?

Sir m having a problem that i get unconscious for a minute n start toking 2 myself. I hav consult a doctor n he has prescribed me Zeptol 300 cr mg in morning n 400 cr mg at nit. Bt m vry much worried about d side effects of tab. As m in to academics m facing a problem of weak memory n laziness. please m begging in front of u please guide me n suggest the ways to overcome the problems.

Sir i used 2 get unconscious for a min n start toking 2myself... Dr has prescribed me Zeptol 3oo mg in morning n 400 mg at night. But m afraid with the side effects of these tab. Please suggest me the ways how i can overcome from the sideeffects. As m into academics n want 2 b active whole day n sply m concernd abt my weak memory. please help me. :(

Asked On : Mon, 25 Mar 2013
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
I understand your concern.
Human body is a well manicured machine.
Like computer, it needs restarting when its memory power is outclassed.
For human brain is a mega super computer, normal events cannot make it hang it like a normal computer.
But Stress and anxiety makes it forget its potential and for the time being it restarts.
So don't worry about being unconscious. Watch your stress and anxiety level.
Yoga and meditation can help you in regaining body metabolism and streamlining the mind.
Psychotherapy can streamline your lifestyle.
Both together will strengthen your body and mind to overcome difficulties.
Wish you speedy recovery.
Answered: Thu, 9 May 2013
I find this answer helpful
Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Welcome to HCM

You had problem of getting unconscious for few seconds and doctor has prescribed you zeptol or carbamazepine 600 mg per day. Most likely doctor has suspected some form of seizure disorder in you and carbamazepine is a broad spectrum anti epileptic drug. It is a safe drug when used as per proper prescription. Few side effects as skin rashes, decrease in blood count etc are serious but are also rare. Common side effects as nausea, vomiting, dizziness, lightheadedness etc are seen but usually go with time. So there is no need to worry and continue to take medicines as your doctor has prescribed.

Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor